RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Q. J. Math., 2013, том 64, выпуск 4, страницы 1221–1230 (Mi qjm3)  

On Heilbronn's exponential sum

I. D. Shkredovabc

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Delone Laboratory of Discrete and Computational Geometry, P. G. Demidov Yaroslavl State University
c Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow

Аннотация: In the paper we prove a new upper bound for Heilbronn's exponential sum and obtain some applications of our result to a distribution of Fermat quotients.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 06-01-00383
11-01-00759
Министерство образования и науки Российской Федерации 11.G34.31.0053

2519.2012.1
This work was supported by grant RFFI NN 06-01-00383, 11-01-00759, Russian Government project 11.G34.31.0053, Federal Program 'Scientific and scientific-pedagogical staff of innovative Russia' 2009-2013 and grant Leading Scientific Schools N 2519.2012.1.


DOI: https://doi.org/10.1093/qmath/has037


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 14.12.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/qjm3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:34

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019